Filters, Antichains and Towers in Topological Spaces and the Axiom of Choice

Mathematical Logic Quarterly 44 (3):359-366 (1998)

Abstract

We find some characterizations of the Axiom of Choice in terms of certain families of open sets in T1 spaces

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,856

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2014-01-16

Downloads
34 (#340,058)

6 months
1 (#386,040)

Historical graph of downloads
How can I increase my downloads?

References found in this work

General Topology.John L. Kelley - 1962 - Journal of Symbolic Logic 27 (2):235-235.

Add more references

Citations of this work

No citations found.

Add more citations

Similar books and articles

Two Topological Equivalents of the Axiom of Choice.Eric Schechter & E. Schechter - 1992 - Mathematical Logic Quarterly 38 (1):555-557.
Disasters in Topology Without the Axiom of Choice.Kyriakos Keremedis - 2001 - Archive for Mathematical Logic 40 (8):569-580.
Extending Independent Sets to Bases and the Axiom of Choice.Kyriakos Keremedis - 1998 - Mathematical Logic Quarterly 44 (1):92-98.
Compact Metric Spaces and Weak Forms of the Axiom of Choice.E. Tachtsis & K. Keremedis - 2001 - Mathematical Logic Quarterly 47 (1):117-128.
Some Consequences of Rado’s Selection Lemma.Marianne Morillon - 2012 - Archive for Mathematical Logic 51 (7-8):739-749.